MathSciNet Relay Station
MathSciNet bibliographic data
MR1245472 (95d:46020) 46E15 (30D99 30E20 30H05)
Zhu, Ke He Bloch type spaces of analytic functions. Rocky Mountain J. Math. 23 (1993), no. 3, 1143–1177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement